Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took B12 injection in the left deltoid area. Burning pain at the injection site. Possible nerve damage?

Hello, I had my first b12 injection 11 days ago in my left deltoid area. It did not hurt at the time of injection but started hurting later the next day which ive had before with previous injections/vaccinations and usually goes away.What is making me nervous is that I started having a burning/stinging pain 2 days later and I still have it in a 3 inch diameter around the injection site. There is no redness or swelling . My arm looks normal but the burning sensation is constant and the slightest touch in that area aggravates the burning sensation. I am wondering if this sounds like nerve damage and if this is ever going to go away since its already been 11 days. Thank you
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
It is not like the nerve damage ,This can be a local reaction to compound in your injection,or this may be due to local pressure damage on tissue.This may take 2-3 weeks to go away.

Hope this will help you.

With best wishes.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor